# SDR DALA2023101608536

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,023 hours, 29,974 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 AFT. GALLEY COMPARTMENTS # 510, 511 AND 512 TROLLEY RETAINER BLOCKS SHOW EVIDENCE OF CRACKS / CORROSION. CORRECTIVE ACTION: CORRODED BLOCKS REPLACED ON CARD A320FAM 2530- 01591-04D. (0015804)
